Aa
Aa
A
A
A
Close
144100 tn?1283522567

vitamin B6??

I have recently been searching the web for things that might help me with my early spotting (begins sometimes as early as 6/7 DPO and it lasts for as long as 7 days). My progesterone is fine, I got the results of that test yesterday, so I don't think progesterone cream/suppositiry will help.   I read in a few places that Vitamin B6 suppliments can help this.  Has anyone used it and what were the results?
9 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I'm taking a vitamin B complex right now...  I've never had spotting problems though....but, my doctor said I can keep taking it while ttc.
Helpful - 0
144100 tn?1283522567
Why do you use the B6, if you don't mind me asking???
Helpful - 0
Avatar universal
I've also read the Vitamin B6 will help lengthen the luteal phase, too.
Helpful - 0
Avatar universal
I was taking it because I read somewhere that overweight women (like me) might have a deficiency and I read that a lot of women who had miscarriages take them...  so i decided to do it myself.....

Doctor said that was just fine.  Actually, Folic Acid is a "B" vitamin, so a complete B vitamin complex might just be extra stuff my body might need.

I guess I don't really have a "reason"....I just wanted to do anything I could to have a healthy baby.
Helpful - 0
144100 tn?1283522567
Thanks, I think I might try it!
Helpful - 0
144100 tn?1283522567
One more question - What's a healthy dose to take???
Helpful - 0
Avatar universal
This may sound odd, but it has worked in the past for break through bleeding and heavy bleeding.  Carrot juice daily for one month.  After that you can drink it weekly.  It should be fresh not processed.
Helpful - 0
Avatar universal
Hi there, I got my LP up from 10 to 12 days using about 70mg B6 daily throught the cycle in only 2 months. I'm convinced it works. It is worth a try but don't overdose on it (btw it gives you yellow pee but that's harmless).
Helpful - 0
Avatar universal
Please be careful putting yourself on any supplement,  esp. B6.  I was taking only about 110 mg. supplement for many years for PMS.  Now I am having symptoms resembling Parkinson's Disease.   Thanks to discussions on the site I found info that B6 overdoses can cause nerve damage.  Dont know if that's my problem, but be careful!
Helpful - 0
Have an Answer?

You are reading content posted in the Fertility and Trying to Conceive Community

Top Trying to Conceive Answerers
5875562 tn?1410898886
miami, FL
4769306 tn?1568490209
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
Herpes sores blister, then burst, scab and heal.